Paolo Salani
Paolo Salani
Dipartimento di Matematica e Informatica "U. Dini" - Università di Firenze
Verified email at unifi.it - Homepage
TitleCited byYear
Overdetermined anisotropic elliptic problems
A Cianchi, P Salani
Mathematische Annalen 345 (4), 859-881, 2009
752009
The Brunn-Minkowski inequality for p-capacity of convex bodies
A Colesanti, P Salani
Mathematische Annalen 327 (3), 459-479, 2003
592003
Serrin-type overdetermined problems: an alternative proof
B Brandolini, C Nitsch, P Salani, C Trombetti
Archive for Rational Mechanics and Analysis 190 (2), 267-280, 2008
582008
Quasiconcave solutions to elliptic problems in convex rings
C Bianchini, M Longinetti, P Salani
Indiana Univ. Math. J 58 (4), 1565-1590, 2009
492009
Boundary blow-up problems for Hessian equations
P Salani
manuscripta mathematica 96 (3), 281-294, 1998
391998
On the stability of the Serrin problem
B Brandolini, C Nitsch, P Salani, C Trombetti
Journal of Differential Equations 245 (6), 1566-1583, 2008
372008
Quasi–concave envelope of a function and convexity of level sets of solutions to elliptic equations
A Colesanti, P Salani
Mathematische Nachrichten 258 (1), 3-15, 2003
322003
On the Hessian matrix and Minkowski addition of quasiconvex functions
M Longinetti, P Salani
Journal de mathématiques pures et appliquées 88 (3), 276-292, 2007
292007
A Brunn–Minkowski inequality for the Monge–Ampère eigenvalue
P Salani
Advances in Mathematics 194 (1), 67-86, 2005
242005
Generalised solutions of Hessian equations
A Colesanti, P Salani
Bulletin of the Australian Mathematical Society 56 (3), 459-466, 1997
241997
Convexity of solutions and Brunn–Minkowski inequalities for Hessian equations in R3
P Salani
Advances in Mathematics 229 (3), 1924-1948, 2012
232012
The location of the hot spot in a grounded convex conductor
L Brasco, R Magnanini, P Salani
Indiana University Mathematics Journal, 633-659, 2011
232011
The Hadamard variational formula and the Minkowski problem for p-capacity
A Colesanti, K Nyström, P Salani, J Xiao, D Yang, G Zhang
Advances in Mathematics 285, 1511-1588, 2015
222015
Convexity and asymptotic estimates for large solutions of Hessian equations
A Colesanti, P Salani, E Francini
Differential and Integral Equations 13 (10-12), 1459-1472, 2000
222000
Convexity of level sets for solutions to nonlinear elliptic problems in convex rings.
P Cuoghi, P Salani
Electronic Journal of Differential Equations (EJDE)[electronic only] 2006 …, 2006
202006
Starshapedness of level sets of solutions to elliptic PDEs
P Salani*
Applicable Analysis 84 (12), 1185-1197, 2005
182005
An overdetermined problem for the anisotropic capacity
C Bianchini, G Ciraolo, P Salani
Calculus of Variations and Partial Differential Equations 55 (4), 84, 2016
172016
Parabolic quasi‐concavity for solutions to parabolic problems in convex rings
K Ishige, P Salani
Mathematische Nachrichten 283 (11), 1526-1548, 2010
162010
Concavity properties for elliptic free boundary problems
C Bianchini, P Salani
Nonlinear Analysis: Theory, Methods & Applications 71 (10), 4461-4470, 2009
162009
Is quasi-concavity preserved by heat flow?
K Ishige, P Salani
Archiv der Mathematik 90 (5), 450-460, 2008
162008
The system can't perform the operation now. Try again later.
Articles 1–20